MathSciNet Relay Station
MathSciNet bibliographic data
MR1627764 60J65 (60F17)
Burdzy, Krzysztof; Khoshnevisan, Davar Brownian motion in a Brownian crack. Ann. Appl. Probab. 8 (1998), no. 3, 708–748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement